Minority population in the one-dimensional Schelling model of segregation

Barmpalias, G, Elwes, R and Lewis-Pye, A (2018) Minority population in the one-dimensional Schelling model of segregation. Journal of Statistical Physics, 173 (5). pp. 1408-1458. ISSN 0022-4715



  • Barmpalias, G
  • Elwes, R
  • Lewis-Pye, A
Copyright, Publisher and Additional Information: © 2018, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Schelling segregation; Minority population; Phase diagram
  • Accepted: 29 August 2018
  • Published (online): 6 September 2018
  • Published: December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 31 Aug 2018 11:46
Last Modified: 13 Dec 2018 15:28
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10955-018-2146-2

Share / Export